A Note on the Restriction Map for Jacobi Forms

Arakawa, Tsuneo ; Böcherer, Siegfried

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
Volume: 69
Issue number: 1
Page range: 309-317
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5858 , 1865-8784
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item